IJPAM: Volume 85, No. 2 (2013)

TOWARDS URYSOHN'S LEMMA IN MINIMAL STRUCTURES

M. Singha1, S. De Sarkar2
1,2Department of Mathematics
University of North Bengal
North Bengal, INDIA


Abstract. With necessary modifications and corrections of some results in the existing literature on minimal structures we propose in this paper a development in the related theory that enables us, along with other important results, to establish a version of Urysohn's lemma in this setting. In doing so various separation axioms and different kinds of continuity in the replacement of topology, generalized topology or weak structure by minimal structure which are closely related to Urysohn's lemma have been studied.

Received: November 13, 2012

AMS Subject Classification: 54A05, 54A10, 54A20, 54C08, 54D10, 54D30

Key Words and Phrases: minimal structure, m-open, m-closed, im, cm, i*m, c*m, m-T1, m-T2, m-regular MSS, m-normal MSS, M-continuity, M*-continuity, lower-semi-continuity, upper-semi-continuity

Download paper from here.



DOI: 10.12732/ijpam.v85i2.6 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 85
Issue: 2